# SDR SIMA20130810002

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 30,874 hours, 27,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM TASK 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPS CHECKED GOOD.
